Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Currently taking Sprintec. On inactive week, skipped. Will it result in late period?

I m currently taking Sprintec (3 weeks of active pills, 1 week inactive) and due to certain events I decided to skip two periods by skipping my inactive week and continue to the next pill pack. I am now the fourth day of inactive pills and normally I would have gotten my period last night, but I haven t yet. I have had very slight cramping, but I was wondering if skipping periods may result in a later period?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
During one week of inactive period iron and folic acid tablets are given & drug(hormonal) free period results in withdrawal bleeding.Continuous exposure of the hormones might result in excessive exposure of the uterine tissue (endometrium) to hormones & disturbs the biological rhythm.This might result in excessive cramping/bleeding/irregular periods etc.Prolonged exposure might also result ill effects like uterine cancer.Hope this answers your question.Take care.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor